Home | News | Find a Doctor | Ask a Question | Free

Lipedematous scalp

Lipedematous scalp is a rare disorder mainly described in females. This is assocaited with edema dn thickening of the fat conatianing subcutaneous layer.

There are a few case reports of lipedematous scalp in men who took finateride to treat alopecia.

Does anyone here taking finasteride have experienced this side effect?

Home | News | Find a Doctor | Ask a Question | Terms of Use & Privacy

This is an advertising site for paid advertisers to showcase successful hair restoration results only. It is not the mandate of this site to engage in the discussion of failed, unsuccessful procedures, lawsuits, litigations, refunds or complaint cases. Surgical hair restoration procedures carry risks. Please do thorough research, consult your own physician and investigate a doctor's background carefully before making a decision. By proceeding to use our site, you agree to abide by our Terms of Use & Privacy Policy at http://hairsite.com/terms-of-use/ where you can also find a list of HairSite's sponsoring physicians.